MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SWAN-GANZ; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SWAN-GANZ; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMA70CC2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, a cco cable had low blood temperature reading and could not calculate co.The cco cable had blood temperature of 89 while the foley catheter had 97.Cable was connected to an alta monitor.There was no patient harm.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned hema70cc2 cable.The reported event could not be confirmed.Connected the hema70cc2 to an alta monitor 3 times.Each time the cable was recognized and no errors occurred.Moving the cable while connected caused no disconnection or errors.No damage was found.Passed all evaluation steps.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As no defect was found, a product non-conformance or device failure could not be confirmed and no root cause could be determined.In addition, a device history record review was completed and the product passed without nonconformances.

Brand Name
SWAN-GANZ
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23796392
Report Number2015691-2025-10151
Device Sequence Number5520706
Product Code DQK
UDI-Device Identifier00690103217704
UDI-Public(01)00690103217704(11)250620
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEMA70CC2
Device Lot Number225070320261
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown